Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: combining nardil and parnate ) SLS SLS

Posted by rose45 on April 7, 2022, at 10:51:40

In reply to Re: combining nardil and parnate ) SLS, posted by SLS on April 7, 2022, at 8:07:45

Scott, I am not in the least bit pissed off with you. How could I be, since you have given me so much time and thoughtfulness.

However, you do often not remember what I have said or remember it wrongly, so you have a wrong picture in your mind and it is a little frustrating to have to keep repeating the same thing to you and to see you coming to wrong conclusions based on not remembering what I have said.

1. You seem to insist on my going back to Nardil.
a) I have explained that I did not like nardil as much as parnate, and in any case, am unable to come off parnate, however much I have tried. And I would have to be able to come off parnate in order to get on to nardil again. Also nardil is impossible to get hold of in the UK free medicine at the moment, for all people who have not been on it regularly in the past many years. So, for now, it is out of the question and I cant afford to pay for it myself as it is very expensive here.

2. 45 mg was the ideal dose of nardil for me. I dont know why you are arguing about it. I did not relapse on it. I only relapsed when I lowered it to 30 mg. 60 mg was too high and I could not tolerate it for long at 60mg.


3. I did not take zyprexa to boost nardil, I took it to boost the parnate, which had stopped working What makes you think zyprexa would have stopped working? I stupidly reduced it, which is what stopped it working.... just as I stupidly reduced the parnate, which made it stop working..... other people reduce and increase their meds at will.... I seem to react differently to everyone else, unfortunately. Using zyprexa as augmentation was based on the case of a man who had to come off parnate when he had an operation, and after the operation, parnate would no longer work. So he added olanzapine, and it worked again. Whatever you may say, my ideal scenario would be to find something that would kick start the parnate I am still currently on, to make it work again.

4. I far prefer parnate to nardil.

5. Since I am unable to come off parnate (already explained in several past emails) this limits my choices and only leaves lithium acc. to the NHS.

6. I have no choice but to go on to lithium now and as, you suggest, will try a low dose. How long do you think it would take to know whether it is working or not? I have been told by a professor here, that I would know within 2 weeks whether it would work to augment the parnate which I am on.He recommended .5mmol 12 hrs after the last dose - whatever that means.

7. Since I am not able to decrease the parnate by even 10 mg, I am not able to come off parnate, and it would be impossible for me to be medication free for 3 months . I do believe people who are able to be medication free, were never as ill as I was when i went on to meds in the first place ie. my baseline was so bad, I was seriously ill and unable to function. The psych told me I should not have waited so long to get on to meds. I was very anti meds and only took them when I literally couldnt function any more.

8. I could try asenapine or lumateperone if you think they might augment the parnate, and get it to work again. On what do you base this ?

Once again, I want you to know that I am sincerely grateful to you


rose45


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1119299]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rose45 thread:1119086
URL: http://www.dr-bob.org/babble/20220128/msgs/1119299.html